Alert archive / Florida / Small Craft Advisories in 2012

Small Craft Advisory 30, NWS Miami, FL

October 11, 2012

NWS Miami, FL issued this small craft advisory at Oct 11, 2012, 4:27 PM EDT. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Oct 11, 2012, 4:27 PM EDT (20:27 UTC)
Expired
Oct 15, 2012, 8:00 AM EDT
In force
4 days
Issued by
NWS Miami, FL

The text

As transmitted, in the capitals the NWS used until 2016.

404 
WHUS72 KMFL 112027
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
427 PM EDT THU OCT 11 2012

AMZ610-630-650-651-670-671-121200-
/O.NEW.KMFL.SC.Y.0030.121011T2027Z-121015T0000Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
427 PM EDT THU OCT 11 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT SUNDAY. 


* WINDS AND WAVES: NORTHEAST WINDS AROUND 20 TO 25 MPH WITH SEAS
  OF 5 TO 8 FEET WILL BUILD TONIGHT AND THROUGH THE WEEKEND ACROSS
  THE LOCAL ATLANTIC WATERS AND THE LAKE OKEECHOBEE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
10 follow-up statements
264 
WHUS72 KMFL 120909
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
509 AM EDT FRI OCT 12 2012

AMZ610-630-650-651-670-671-121715-
/O.CON.KMFL.SC.Y.0030.000000T0000Z-121015T0000Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
509 AM EDT FRI OCT 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SUNDAY. 

* WINDS AND WAVES: WINDS ARE FORECAST TO BE IN THE 18 TO 23 KNOT
  RANGE ACROSS THE LOCAL ATLANTIC WATERS AND BISCAYNE BAY TODAY.
  WINDS ACROSS LAKE OKEECHOBEE ARE FORECAST TO BE AROUND 20 KNOTS
  OR JUST ABOVE. SEAS ACROSS THE LOCAL ATLANTIC WATERS ARE
  FORECAST TO BE 5 TO 7 FEET TODAY BUILDING TO 6 TO 8 FEET
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
224 
WHUS72 KMFL 121515
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1115 AM EDT FRI OCT 12 2012

AMZ610-630-650-651-670-671-122315-
/O.CON.KMFL.SC.Y.0030.000000T0000Z-121015T0000Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
1115 AM EDT FRI OCT 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SUNDAY. 

* WINDS AND WAVES: WINDS ARE FORECAST TO BE IN THE 18 TO 23 KNOT
  RANGE ACROSS THE LOCAL ATLANTIC WATERS AND BISCAYNE BAY TODAY.
  WINDS ACROSS LAKE OKEECHOBEE ARE FORECAST TO BE AROUND 20 KNOTS
  OR JUST ABOVE. SEAS ACROSS THE LOCAL ATLANTIC WATERS ARE
  FORECAST TO STEADILY BUILD THROUGH SATURDAY AND PEAK SOMETIME
  SATURDAY NIGHT INTO SUNDAY IN THE 7 TO 10 FOOT RANGE BEFORE
  TRENDING DOWN INTO THE UPCOMING WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
504 
WHUS72 KMFL 122326
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
726 PM EDT FRI OCT 12 2012

AMZ610-630-650-651-670-671-131100-
/O.CON.KMFL.SC.Y.0030.000000T0000Z-121015T0000Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
726 PM EDT FRI OCT 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SUNDAY. 

* WINDS AND WAVES: WINDS ARE FORECAST TO BE IN THE 18 TO 23 KNOT 
  RANGE ACROSS THE LOCAL ATLANTIC WATERS AND BISCAYNE BAY TODAY. 
  WINDS ACROSS LAKE OKEECHOBEE ARE FORECAST TO BE AROUND 20 
  KNOTS OR JUST ABOVE. SEAS ACROSS THE LOCAL ATLANTIC WATERS ARE 
  FORECAST TO STEADILY BUILD THROUGH SATURDAY AND PEAK SOMETIME 
  SATURDAY NIGHT INTO SUNDAY IN THE 7 TO 10 FOOT RANGE BEFORE 
  TRENDING DOWN INTO THE UPCOMING WEEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
093 
WHUS72 KMFL 130754
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
354 AM EDT SAT OCT 13 2012

GMZ676-132200-
/O.EXB.KMFL.SC.Y.0030.000000T0000Z-121014T1500Z/
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
354 AM EDT SAT OCT 13 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EDT SUNDAY. 

* WINDS: WINDS ARE FORECAST TO BE AROUND 20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ610-630-132200-
/O.EXT.KMFL.SC.Y.0030.000000T0000Z-121014T1500Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
354 AM EDT SAT OCT 13 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EDT SUNDAY.

* WINDS: WINDS ARE FORECAST TO BE AROUND 20 KNOTS WITH GUSTS TO 25
  KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ650-651-670-671-132200-
/O.CON.KMFL.SC.Y.0030.000000T0000Z-121015T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
354 AM EDT SAT OCT 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SUNDAY. 

* WINDS AND WAVES: WINDS ARE FORECAST TO BE IN THE 18 TO 23 KNOT
  RANGE ACROSS THE LOCAL ATLANTIC WATERS WITH SEAS OF 7 TO 9 FEET
  BEFORE CONDITIONS GRADUALLY IMPROVE BY SUNDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
534 
WHUS72 KMFL 140136
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
936 PM EDT SAT OCT 13 2012

AMZ650-651-670-671-140945-
/O.CON.KMFL.SC.Y.0030.000000T0000Z-121015T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
936 PM EDT SAT OCT 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SUNDAY. 

* WINDS AND WAVES: WINDS ARE FORECAST TO BE IN THE 18 TO 23 KNOT
  RANGE WITH HIGHER GUSTS ACROSS THE LOCAL ATLANTIC WATERS WITH
  SEAS OF 7 TO 9 FEET BEFORE CONDITIONS GRADUALLY IMPROVE BY
  SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ610-630-GMZ676-140945-
/O.CON.KMFL.SC.Y.0030.000000T0000Z-121014T1500Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
936 PM EDT SAT OCT 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT SUNDAY. 

* WINDS: WINDS ARE FORECAST TO BE CLOSE TO 20 KNOTS THROUGH EARLY
  SUNDAY MORNING WHEN THEY ARE EXPECTED TO BEGIN SUBSIDING.
  THEREFORE...THE SMALL CRAFT ADVISORY REMAINS IN EFFECT. IT IS
  POSSIBLE THAT WINDS WILL STEADILY DECREASE DURING THE MORNING
  HOURS IN WHICH CASE THE ADVISORY WILL BE LOWERED EARLIER THAN
  FORECAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
579 
WHUS72 KMFL 140809
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
409 AM EDT SUN OCT 14 2012

AMZ610-140915-
/O.CAN.KMFL.SC.Y.0030.000000T0000Z-121014T1500Z/
LAKE OKEECHOBEE-
409 AM EDT SUN OCT 14 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS ARE PREVAILING BELOW 20 KNOTS. THEREFORE, THE SMALL CRAFT
ADVISORY HAS BEEN CANCELLED.

$$

AMZ650-670-141615-
/O.EXT.KMFL.SC.Y.0030.000000T0000Z-121015T0600Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
409 AM EDT SUN OCT 14 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 AM EDT MONDAY. 

* WINDS AND WAVES: WINDS ARE FORECAST TO BE IN THE 18 TO 23 KNOT
  RANGE WITH HIGHER GUSTS WITH SEAS OF UP TO 8 FEET BEFORE
  CONDITIONS GRADUALLY IMPROVE LATER TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ651-671-141615-
/O.CON.KMFL.SC.Y.0030.000000T0000Z-121015T0000Z/
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
409 AM EDT SUN OCT 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* WINDS AND WAVES: WINDS ARE FORECAST TO BE IN THE 18 TO 23 KNOT
  RANGE WITH HIGHER GUSTS WITH SEAS OF UP TO 8 FEET BEFORE
  CONDITIONS GRADUALLY IMPROVE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ630-GMZ676-141500-
/O.CON.KMFL.SC.Y.0030.000000T0000Z-121014T1500Z/
BISCAYNE BAY-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
409 AM EDT SUN OCT 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING. 

* WINDS: WINDS ARE FORECAST TO BE AROUND 20 KNOTS BEFORE SUBSIDING
  THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
727 
WHUS72 KMFL 141519
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1119 AM EDT SUN OCT 14 2012

AMZ630-150000-
/O.EXP.KMFL.SC.Y.0030.000000T0000Z-121014T1500Z/
/O.NEW.KMFL.SC.Y.0031.121014T1519Z-121015T0000Z/
BISCAYNE BAY-
1119 AM EDT SUN OCT 14 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* WINDS AND WAVES: WINDS ARE FORECAST TO REMAIN IN THE 18 TO 23
  KNOT RANGE WITH HIGHER GUSTS THROUGH THE REMAINDER OF THE DAY
  BEFORE TRENDING DOWN. CHOPPY CONDITIONS ACROSS THE BAY WATERS
  WILL RESULT THROUGH THIS TIME.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ676-141630-
/O.EXP.KMFL.SC.Y.0030.000000T0000Z-121014T1500Z/
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
1119 AM EDT SUN OCT 14 2012

...SMALL CRAFT ADVISORY HAS EXPIRED FOR THE GULF WATERS...

ALTHOUGH THE ADVISORY IS NO LONGER IN EFFECT ACROSS THE GULF
WATERS...MARINERS ARE ENCOURAGED TO EXERCISE CAUTION THROUGH
TONIGHT AS WINDS AND SEAS CONTINUE TO GRADUALLY TREND
DOWN...ESPECIALLY AWAY FROM THE IMMEDIATE COAST AND OFFSHORE
WATERS.

$$

AMZ651-671-150000-
/O.CON.KMFL.SC.Y.0030.000000T0000Z-121015T0000Z/
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
1119 AM EDT SUN OCT 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* WINDS AND WAVES: WINDS ARE FORECAST TO BE IN THE 18 TO 23 KNOT
  RANGE WITH HIGHER GUSTS WITH SEAS RANGING FROM 5 TO 8 FEET
  THROUGH THE DAY...THEN GRADUALLY BEGIN TO IMPROVE THIS EVENING
  THROUGH MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ650-670-150000-
/O.CON.KMFL.SC.Y.0030.000000T0000Z-121015T0600Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
1119 AM EDT SUN OCT 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY. 

* WINDS AND WAVES: WINDS ARE FORECAST TO BE IN THE 18 TO 23 KNOT
  RANGE WITH HIGHER GUSTS WITH SEAS RANGING FROM 6 TO 9 FEET
  BEFORE CONDITIONS GRADUALLY BEGIN TO IMPROVE LATER TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
106 
WHUS72 KMFL 142015
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
415 PM EDT SUN OCT 14 2012

AMZ651-671-150000-
/O.CON.KMFL.SC.Y.0030.000000T0000Z-121015T0000Z/
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
415 PM EDT SUN OCT 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* WINDS AND WAVES: WINDS ARE FORECAST TO BE IN THE 18 TO 23 KNOT 
  RANGE WITH HIGHER GUSTS WITH SEAS RANGING FROM 5 TO 8 FEET 
  THROUGH THE DAY...THEN GRADUALLY BEGIN TO IMPROVE THIS EVENING 
  THROUGH MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ650-670-150415-
/O.CON.KMFL.SC.Y.0030.000000T0000Z-121015T0600Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
415 PM EDT SUN OCT 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY. 

* WINDS AND WAVES: WINDS ARE FORECAST TO BE IN THE 18 TO 23 KNOT 
  RANGE WITH HIGHER GUSTS WITH SEAS RANGING FROM 6 TO 9 FEET 
  BEFORE CONDITIONS GRADUALLY BEGIN TO IMPROVE LATER TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ630-150000-
/O.CON.KMFL.SC.Y.0031.000000T0000Z-121015T0000Z/
BISCAYNE BAY-
415 PM EDT SUN OCT 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* WINDS AND WAVES: WINDS ARE FORECAST TO REMAIN IN THE 18 TO 23 
  KNOT RANGE WITH HIGHER GUSTS THROUGH THE REMAINDER OF THE DAY 
  BEFORE TRENDING DOWN. CHOPPY CONDITIONS ACROSS THE BAY WATERS 
  WILL RESULT THROUGH THIS TIME. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
330 
WHUS72 KMFL 142341
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
741 PM EDT SUN OCT 14 2012

AMZ671-150045-
/O.EXP.KMFL.SC.Y.0030.000000T0000Z-121015T0000Z/
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
741 PM EDT SUN OCT 14 2012

...SMALL CRAFT ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING. 

$$

AMZ630-150045-
/O.EXP.KMFL.SC.Y.0031.000000T0000Z-121015T0000Z/
BISCAYNE BAY-
741 PM EDT SUN OCT 14 2012

...SMALL CRAFT ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING. 

$$

AMZ650-651-670-150745-
/O.EXT.KMFL.SC.Y.0030.000000T0000Z-121015T1200Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
741 PM EDT SUN OCT 14 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM EDT MONDAY. 

* WINDS AND WAVES: WINDS ARE FORECAST TO BE IN THE 18 TO 23 KNOT 
  RANGE WITH HIGHER GUSTS WITH SEAS RANGING FROM 6 TO 9 FEET 
  BEFORE CONDITIONS GRADUALLY BEGIN TO IMPROVE LATER TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
610 
WHUS72 KMFL 150748
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
348 AM EDT MON OCT 15 2012

AMZ651-150900-
/O.CAN.KMFL.SC.Y.0030.000000T0000Z-121015T1200Z/
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
348 AM EDT MON OCT 15 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

SEAS BELOW 7 FEET ARE EXPECTED THIS MORNING WITH SEAS CONTINUING
TO SUBSIDE THROUGHOUT THE DAY. THEREFORE, THE SMALL CRAFT
ADVISORY HAS BEEN CANCELLED.

$$

AMZ650-670-151200-
/O.CON.KMFL.SC.Y.0030.000000T0000Z-121015T1200Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
348 AM EDT MON OCT 15 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS
MORNING. 

* WINDS AND WAVES: ALTHOUGH WINDS ARE ONLY PREVAILING AT AROUND
  15 KNOTS THIS MORNING, SEAS ARE STILL FORECAST TO BE UP TO 7
  FEET EARLY THIS MORNING BEFORE SUBSIDING THROUGHOUT THE DAY. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 11, 2:13 PM EDT, 2 hours 14 minutes earlier.

Area forecast discussion, Oct 11, 2:13 PM EDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
213 PM EDT THU OCT 11 2012

.DISCUSSION...THE MAIN MID LEVEL TROUGH THAT HAD COVERED EASTERN
NORTH AMERICA THE PAST COUPLE OF DAYS NOW EXITING THE EAST COAST
OF THE U.S. WITH A SMALL PERTURBATION MOVING THROUGH THE BASE OF
THE TROUGH. IT IS THIS DISTURBANCE THAT HAS HELPED GENERATE
SURFACE HIGH PRESSURE OVER THE SOUTHEAST STATES AND RESULTING IN A
NORTHEAST WIND NOW DEVELOPING ACROSS SOUTH FLORIDA. THE DRIER AIR
ASSOCIATED WITH THIS TROUGH NOW FILTERING IN OVER THE REGION WITH
DEW POINTS FALLING INTO THE 60S AREA WIDE. OVER THE NEXT FEW DAYS
INTO SATURDAY, A STRONG MID LEVEL TROUGH WILL MOVE INTO THE DESERT
SOUTHWEST WHICH IN TURN WILL AMPLIFY A RIDGE OVER THE GULF OF
MEXICO. THIS WILL RETAIN SOUTH FLORIDA UNDER A NORTH TO NORTHWEST
FLOW ALOFT KEEPING THE BULK OF THE MOISTURE TO OUR SOUTH. HOWEVER,
IN THE LOW LEVEL NORTHEAST FLOW AROUND THE SURFACE RIDGE THERE IS
A SMALL SURGE OF MOISTURE THAT BOTH THE NAM AND GFS DEPICT MOVING
ACROSS SOUTH FLORIDA FRIDAY NIGHT. AS IS SO OFTEN THE CASE, THE
NAM IN THESE SITUATIONS SUFFERS FROM MESOSCALE BIAS AND WILL
IGNORE ITS HIGHER POPS STAYING WITH THE GFS SOLUTION WHICH CALLS
FOR ISOLATED SHOWERS.

IN ADDITION, THE STRONG HIGH PRESSURE DEVELOPING WILL REACH ITS PEAK
FRIDAY NIGHT INTO EARLY SUNDAY WHICH WILL RESULT IN DANGEROUS RIP
CURRENTS DEVELOPING AT ALL OF THE ATLANTIC BEACHES THIS WEEKEND.
THERE IS ALSO AN UPCOMING ASTRONOMICAL HIGH TIDE WHICH GENERALLY
OCCURS IN OCTOBER THAT IS ALSO CONNECTED TO THE NEW MOON WHICH IS
MONDAY. THIS COULD CAUSE SOME MINOR COASTAL FLOODING ALONG THE EAST
COAST AND THE BARRIER ISLANDS SUCH AS MIAMI BEACH AND BISCAYNE BAY
ALONG WITH SOME POSSIBLE MINOR BEACH EROSION. THE PEAK OF THE SPRING
TIDE WILL BE MONDAY THROUGH WEDNESDAY. AT THIS TIME, THE HIGH
PRESSURE WILL SHIFT TO THE EAST AND WEAKEN SUBSTANTIALLY BUT THERE
COULD STILL BE SOME RESIDUAL MINOR FLOODING OCCURRING DUE TO THE
HIGHER TIDES.

ANOTHER MID LEVEL TROUGH WILL BE MOVING INTO THE EASTERN STATES NEXT
MONDAY THROUGH WEDNESDAY WITH THE RIDGE SHIFTING FARTHER TO THE WEST
OVER MEXICO. THIS WILL CONTINUE THE NORTHWEST FLOW ALOFT KEEPING THE
DEEP LAYER MOISTURE WELL TO OUR SOUTH AND MINIMAL POPS THROUGH THE
PERIOD.

&&

.MARINE...THE PRESSURE GRADIENT AND RESULTANT WINDS ARE FORECAST
TO STEADILY INCREASE ACROSS THE REGIONAL WATERS THROUGH THE
UPCOMING WEEKEND. FOR THIS AFTERNOON AND EVENING, A PRECAUTIONARY
STATEMENT IS NECESSARY FOR THE ATLANTIC WATERS WITH WINDS 15 TO 20
KNOTS EXPECTED AND FORECAST TO INCREASE TO AT LEAST 20 KNOTS OR
JUST ABOVE BY EARLY FRIDAY MORNING WITH A SMALL CRAFT ADVISORY
LIKELY TO BE ISSUED LATER THIS AFTERNOON OR THE EVENING UPDATE. GULF
STREAM SEAS ARE FORECAST TO REACH 7 FEET BY FRIDAY AFTERNOON AS
NEAR NORTHERLY WINDS AT 20 KNOTS OR JUST ABOVE ARE FORECAST AND
POSSIBLY 20-25 KNOTS BY SATURDAY WITH SEAS FORECAST TO REMAIN AT
LEAST 7 FEET INTO SUNDAY.

FOR THE GULF WATERS...WINDS ARE FORECAST TO REACH NEAR 20 KNOTS OR
JUST ABOVE EARLY SATURDAY AND PERSISTING INTO SUNDAY WITH OFF
SHORE SEAS FORECAST TO REMAIN UNDER 7 FEET.

&&

.FIRE WEATHER...NO PROBLEMS OR CONCERNS. THE RELATIVE HUMIDITY
WILL BE LESS THAN THE PAST SEVERAL DAYS TO WEEKS BUT ARE TO REMAIN
WELL ABOVE CRITICAL THRESHOLDS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  75  85  78  85 / -  -  20 20
FORT LAUDERDALE  77  86  79  86 / -  -  20 20
MIAMI            75  86  77  86 / -  -  20 20
NAPLES           69  89  70  89 / -  -  10 10

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

DISCUSSION/MARINE/FIRE...30/KOB
AVIATION/RADAR...54/BNB
Hazardous weather outlook, Oct 11, 4:05 AM EDT, 12 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
405 AM EDT THU OCT 11 2012

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
121000-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
405 AM EDT THU OCT 11 2012

...MODERATE RISK OF RIP CURRENTS ATLANTIC BEACHES, THEN A HIGH RISK FRI-SUN...
...MINOR COASTAL FLOODING, BEACH EROSION POSSIBLE ATLANTIC COAST THIS WEEKEND...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

RIP CURRENTS: THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE
ATLANTIC BEACHES DUE TO INCREASING NORTHEAST WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WINDS WILL CONTINUE TO INCREASE OUT OF THE NORTHEAST INTO THE
UPCOMING WEEKEND, LEADING TO DETERIORATING MARINE CONDITIONS,
ESPECIALLY OVER THE ATLANTIC WATERS. SEAS ARE FORECAST TO
BUILD TO 7 FEET OR HIGHER FRIDAY THROUGH SUNDAY OVER THE ATLANTIC.

THERE WILL BE A HIGH RISK OF RIP CURRENTS AT THE ATLANTIC BEACHES
FRIDAY THROUGH SUNDAY. STRONG RIP CURRENTS ARE LIKELY THIS WEEKEND.

MINOR COASTAL FLOODING AND BEACH EROSION IS POSSIBLE ALONG THE
ATLANTIC COAST THIS WEEKEND DUE TO STRONG ONSHORE WINDS AND ABOVE
NORMAL TIDAL LEVELS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

GREGORIA

Nearby

Small Craft Advisories in Florida, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.